# SDR ASOA20130126061

- Difficulty date: January 25, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 34,645 hours, 26,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14529101603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE BELLY SKIN SPLICE AT FRAME 13 WAS FOUND TO BE CORRODED. BETWEEN STRINGERS 20R-21R.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-00-02.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
